ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Funtov A. A. About approximate analytical solutions of Lotka–Volterra equations. Izvestiya VUZ. Applied Nonlinear Dynamics, 2011, vol. 19, iss. 2, pp. 89-92. DOI: 10.18500/0869-6632-2011-19-2-89-92

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 162)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
53:517.9

About approximate analytical solutions of Lotka–Volterra equations

Autors: 
Funtov Aleksandr Andreevich, Saratov State University
Abstract: 

The possibility of analytical decision of Lotka–Volterra equation is demonstrated for «predator–prey» model, and for comlicated models.

Reference: 
  1. Вольтерра В. Математическая теория борьбы за существование. М.: Наука, 1976.
  2. Кузнецов А. П., Кузнецов С.П., Рыскин Н.М. Нелинейные колебания: Учебное пособие для вузов. М.: Физматлит, 2002.
Received: 
24.01.2011
Accepted: 
24.01.2011
Published: 
31.05.2011
Short text (in English):
(downloads: 31)